Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Postulates for abelian groups and fields in terms of non-associative operations


Author: B. A. Bernstein
Journal: Trans. Amer. Math. Soc. 43 (1938), 1-6
MSC: Primary 20A05; Secondary 12E99
MathSciNet review: 1501932
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20A05, 12E99

Retrieve articles in all journals with MSC: 20A05, 12E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501932-0
Article copyright: © Copyright 1938 American Mathematical Society